# SDR SWAA2018102926322

- Difficulty date: October 15, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14963777075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT Z ANGLE CORRODED BETWEEN BS 807 TO BS 727E+10, LBL 22.  R&R Z ANGLE IAW SRM.
